Risk measures on the space of infinite sequences
Year of publication: |
2010
|
---|---|
Authors: | Assa, Hirbod ; Morales, Manuel |
Published in: |
Mathematics and financial economics. - Berlin : Springer, ISSN 1862-9679, ZDB-ID 2389728-4. - Vol. 2.2010, 4, p. 253-275
|
Subject: | Entscheidung unter Risiko | Decision under risk | Messung | Measurement | Theorie | Theory |
-
A note on portfolio selections under various risk measures
Giorgi, Enrico De, (2002)
-
Berényi, Zsolt Endre, (2003)
-
Manski, Charles F., (2004)
- More ...
-
On the expected discounted penalty function for a perturbed risk process driven by a subordinator
Morales, Manuel, (2007)
-
Ben-Salah, Zied, (2014)
-
Complex Tenure and Deforestation: Implications for Conservation Incentives in the Ecuadorian Amazon
Holland, Margaret B., (2014)
- More ...